# SDR 99ZZZX126

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Passenger Door
- Part time: 9,004 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE AIRCRAFT, THE HINGE FOR THE ENTRY DOOR WAS LOOSE.  THE HINGE WAS REMOVED AND INSPECTION REVEALED FRAME, P/N 50-430043-328, TO BE CRACKED AT 4 OF THE AFT RIVET HOLES.  ALSO NOTED 3 RIVETS ATTACHING THE FRAME, P/N 50-430043-324, TO THE 2 CENTER FRAMES, WERE MISSING CAUSING FLANGES AT BOTTOM OF CENTER FRAMES TO BE CRACKED.  REPAIRED BY INSTALLING INTERNAL AND EXTERNAL DOUBLERS.
